Skip to main content

Explicit Methods for the Darmon Programme

Searching for OpenAIRE data...

Publications

Uniformization of modular elliptic curves via p-adic periods

Author(s): Xavier Guitart, Marc Masdeu, Mehmet Haluk Şengün
Published in: Journal of Algebra, Issue 445, 2016, Page(s) 458-502, ISSN 0021-8693
DOI: 10.1016/j.jalgebra.2015.06.021

On Heegner points for primes of additive reduction ramifying in the base field

Author(s): Daniel Kohen, Ariel Martin Pacetti, Marc Masdeu
Published in: Transactions of the American Mathematical Society, 2017, Page(s) 1, ISSN 0002-9947
DOI: 10.1090/tran/6990